# SDR 07FDEA04962

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOPED FOUND CRACK ON UPPER EXTERNAL SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIG 55 VOL I.
